# SDR AALA202112271843

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 36,010 hours, 14,696 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF THE AIR FRAME SEEMED TO STRUGGLE TO TRIM. AT LANDING THE AIRCRAFT WAS VERY SLOW TO RESPOND DURING THE FLARE.  RESULTING IN A FIRM LANDING. MAINTENANCE ACCOMPLISHED VISUAL INSPECTION OF THE ELEVATOR ASSEMBLY FOR GENERAL CONDITION, PERFORMED STABILIZER TRIM SPEED OPERATIONAL CHECK PER FIM 27-41-00 AND STABILIZER TRIM MOTOR TEST PER AMM 27-41-71. RESET SYSTEM ALL OPERATIONAL CHECKS NORMAL AND WITHIN LIMITS. NO FAULTS NOTED.
